# SDR WX0A1900010074276

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,234 hours, 30,501 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Part number: 27045064
- Part serial: 1056
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(EMERGENCY DECLARED) #1 ELEC GEN FAULT INFLIGHT FOLLOWED ECAM PROCEDURE RESET GEN 1 FAULT CLEARED AFTER 1 TO 2 MIN, GEN 1 FAULT RETURNED ON ECAM PROCEDURES- NO ELECTRICAL BURN SMELL OR VISUAL INDICATORS /  INSTALLED NEW APU STARTER LEADS IAW ESPM 20-48-19.REMOVED AND REPLACED APU STARTER MOTOR IAW 49-42-51-000-006-A AND 49-42-51-400-006-A.INSTALLED POSITIVE TERMINALS AT 4643VB ON APU STARTER PART NUMBER NSA936507TG005 AND 327732 IAW ESPM 20-48-19.BTC-2 (11XU2) INSTALLED NO FAULTS FOUND.  OPS CHECK GOOD"
